# SDR MWEA99453

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Part number: 113317
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE ON GALLEY SLIDE VERY DIFFICULT TO SEE.  REPOSITIONED GALLEY SLIDE.
